# SDR V0XD20170808001

- Difficulty date: August 8, 2017
- Submitted: August 8, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N659CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 31,374 hours, 23,192 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670320365
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 333 CRACKED BETWEEN STRINGERS 0 AND 1. REMOVED AND REPLACED THE FRAME IAW SRM 51-42-21, SRM 51-42-06, SRM 51-40-11, AND SRM 51-21-00.
